# SDR UIEA2024080800799

- Difficulty date: August 15, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 106,961 hours, 20,742 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 148T840236
- Part serial: NSN
- Condition: Worn
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPARTMENT AREA LOWER FRONT FIRE WALL BRACKET LOCK AND FIRE WALL WITH WORN.( APU COMPARTMENT AREA LOWER FRONT BRACKET WAS INSPECTED AND ONLY DAMAGE ON FIRE WALL. FIRE WALL WAS REPLACED IAW SRM 51-10-02-0G-0 PAR 9 SRM 51-10-08-02-0G-0 REV 125 15/APR/2024. NO FURTHER DEFECTS NOTED )
